Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 97, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2016, 5:35 PM CDT for Lincoln Parish, Ouachita Parish, Union Parish, Louisiana; Union County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2016, 5:35 PM CDT (22:35 UTC)
- Expired
- Apr 11, 2016, 6:17 PM CDT
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Union County, AR, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 162 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
860
WUUS54 KSHV 112235
SVRSHV
ARC139-LAC061-073-111-112330-
/O.NEW.KSHV.SV.W.0097.160411T2235Z-160411T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
535 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
EASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
NORTHWESTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 630 PM CDT
* AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF BERNICE...OR 11 MILES NORTH OF RUSTON...MOVING NORTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSTON...FARMERVILLE...DUBACH...CHOUDRANT...MARION...VIENNA...DOWNSVILLE...
BAYOU D ARBONNE LAKE...HAILE...D ARBONNE...SHILOH...SPENCER...
UNIONVILLE...LITROE...CECIL...ROCKY BRANCH AND LINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3250 9259 3274 9275 3305 9211 3303 9211
3303 9209 3301 9207 3298 9208 3297 9207
3297 9208 3292 9207 3287 9208 3284 9206
3283 9207 3280 9205 3276 9206 3274 9205
TIME...MOT...LOC 2234Z 242DEG 42KT 3269 9259
HAIL...1.00IN
WIND...60MPH
$$
191 follow-up statement
747
WWUS54 KSHV 112317
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT MON APR 11 2016
ARC139-LAC061-073-111-112326-
/O.CAN.KSHV.SV.W.0097.000000T0000Z-160411T2330Z/
UNION AR-UNION LA-LINCOLN LA-OUACHITA LA-
617 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY...
UNION...EASTERN LINCOLN AND NORTHWESTERN OUACHITA PARISHES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL ARKANSAS...AND NORTH CENTRAL LOUISIANA.
LAT...LON 3250 9259 3274 9275 3305 9211 3303 9211
3303 9209 3301 9207 3298 9208 3297 9207
3297 9208 3292 9207 3287 9208 3284 9206
3283 9207 3280 9205 3276 9206 3274 9205
TIME...MOT...LOC 2316Z 242DEG 42KT 3292 9207
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:23 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 11, 3:23 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 323 PM CDT MON APR 11 2016 .DISCUSSION... MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT. CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES AVAILABLE INSTABILITY. COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY. SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER AGREEMENT. /12/ && AVIATION... SHOWERS AND THUNDERSTORMS EXPECTED TODAY ACROSS AREA TERMINALS AS A COLD FRONT MOVES ACROSS THE AREA. CEILINGS TO TRANSITION TO MVFR/IFR AFTER 12/00Z WITH -TSRA CONDITIONS CONTINUING OVERNIGHT. EXPECT IMPROVING CONDITIONS AFTER 12/12Z. OTHERWISE...SOUTH TO SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH HIGHER GUSTS TO BECOME NORTHEAST OVERNIGHT INTO TUESDAY. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 68 52 69 / 60 10 50 40 MLU 58 67 52 69 / 80 20 30 40 DEQ 53 67 47 67 / 80 0 30 20 TXK 53 66 49 67 / 70 10 40 20 ELD 52 66 49 67 / 80 10 20 20 TYR 58 68 53 69 / 40 10 60 40 GGG 58 68 52 69 / 40 10 60 40 LFK 65 74 56 70 / 40 20 60 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1040 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY. 12
In the hours before
Local storm report, Apr 11, 2:25 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG MAGNOLIA 33.27N 93.24W
04/11/2016 COLUMBIA AR PUBLIC
TREES AND POWER LINES DOWN MEMORIAL PARK DRIVE AND
HIGHWAY 82
&&
EVENT NUMBER SHV1600313
21Special weather statement, Apr 11, 3:11 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
311 PM CDT MON APR 11 2016
ARZ051-OKZ077-112100-
HOWARD AR-MCCURTAIN OK-
311 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD AND NORTHERN
MCCURTAIN COUNTIES UNTIL 400 PM CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF NASHOBA...OR 17 MILES SOUTHEAST OF CLAYTON...MOVING
EAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WICKES...MOUNT HERMAN...PLUNKETVILLE...BATTIEST...WATSON...PICKENS...
BETHEL...SHERWOOD AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3451 9446 3430 9447 3431 9426 3436 9425
3436 9418 3425 9418 3425 9424 3430 9426
3429 9447 3424 9447 3422 9515 3424 9515
3425 9505 3451 9505
TIME...MOT...LOC 2010Z 260DEG 44KT 3439 9515
05Local storm report, Apr 11, 3:43 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
04/11/2016 MILLER AR COUNTY OFFICIAL
THE CITY OF TEXARKANA HAS RECEIVED LOTS OF DAMAGE DUE
TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
STREET FLOODING OVER AN INCH OF RAIN IN LESS THAN 45
MINUTES.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER SHV1600309
27Local storm report, Apr 11, 3:57 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL BATTIEST 34.40N 94.93W
04/11/2016 E1.75 INCH MCCURTAIN OK TRAINED SPOTTER
&&
EVENT NUMBER SHV1600314
27Special weather statement, Apr 11, 4:23 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 423 PM CDT MON APR 11 2016 LAZ001-002-112215- BOSSIER LA-CADDO LA- 423 PM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO AND CENTRAL BOSSIER PARISHES UNTIL 515 PM CDT... AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BLANCHARD...OR 8 MILES NORTHWEST OF SHREVEPORT...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...BLANCHARD...BENTON...BELCHER...EASTWOOD... DIXIE...RED CHUTE...FERGUSON...ALDEN BRIDGE...ROCKY MOUNT...BELLEVUE... LINTON AND CROSS LAKE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3246 9389 3259 9400 3291 9367 3261 9345 TIME...MOT...LOC 2123Z 233DEG 32KT 3258 9386 19
Special weather statement, Apr 11, 5:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT MON APR 11 2016
LAZ002>004-112245-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
506 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOSSIER...NORTHERN
WEBSTER AND NORTHWESTERN CLAIBORNE PARISHES UNTIL 545 PM CDT...
AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTTON VALLEY...OR 12 MILES NORTHWEST OF MINDEN...MOVING NORTHEAST AT
45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINDEN...HOMER...HAYNESVILLE...COTTON VALLEY...SAREPTA...SHONGALOO...
EVERGREEN...LISBON...HOLLY SPRINGS...GILARK...SPRING LAKE...LAKE
CLAIRBORNE...COUCHWOOD...IVAN AND LETON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND NORTHWESTERN LOUISIANA.
LAT...LON 3277 9289 3259 9341 3286 9360 3302 9331
3302 9306
TIME...MOT...LOC 2205Z 236DEG 39KT 3276 9342
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 49 min |
| Apr 11, 3:29 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Ouachita, Union | 9 hr |
| Apr 11, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 46 min |
| Apr 11, 4:23 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 52 min |
| Apr 11, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 46 min |
| Apr 11, 5:06 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 39 min |
| Apr 11, 5:22 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Union, Webster | 6 hr |
| Apr 11, 5:42 PM CDT | Special Weather Statement | SHV | Lincoln | 48 min |
| Apr 11, 6:05 PM CDT | Special Weather Statement | SHV | Ouachita | 25 min |
| Apr 11, 6:15 PM CDT | Special Weather Statement | SHV | Bienville | 45 min |
| Apr 11, 6:31 PM CDT | Special Weather Statement | SHV | Lincoln, Union | 59 min |
| Apr 11, 6:42 PM CDT | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita | 6 hr |
| Apr 11, 6:51 PM CDT | Tornado Warning | SHV | Bienville | 24 min |
| Apr 11, 9:03 AM CDT | Special Weather Statement | SHV | Polk | 27 min |
| Apr 11, 10:14 AM CDT | Special Weather Statement | SHV | Howard, Sevier | 46 min |
| Apr 11, 10:51 AM CDT | Severe Thunderstorm Warning | SHV | Little River, Miller, Sevier | 39 min |
| Apr 11, 11:57 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 48 min |
| Apr 11, 12:02 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller, Nevada | 58 min |
| Apr 11, 12:31 PM CDT | Special Weather Statement | SHV | Columbia, Lafayette, Miller | 29 min |
| Apr 11, 12:40 PM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 50 min |
| Apr 11, 1:04 PM CDT | Special Weather Statement | SHV | Nevada | 26 min |
| Apr 11, 1:16 PM CDT | Special Weather Statement | SHV | Columbia, Union | 44 min |
| Apr 11, 1:26 PM CDT | Tornado Warning | SHV | Columbia, Union | 49 min |
| Apr 11, 4:44 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| Apr 11, 6:03 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 45 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.